# SDR GTIA012270

- Difficulty date: December 3, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT SPOILER POSITION FAILS DURING RETURN TO SERVICE TEST.  T/S SYSTEM AND FOUND PIN OF 1 OF P10 398 RECESSED.  RESEATED PIN IN CONNECTOR IAW MD80 WDM 20-50-04.  (M)
